MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN STRAIGHT; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN STRAIGHT; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175128P0
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event date was set on (b)(6) 2021, as is was the day the product damaged was detected by the customer.The damage to the products occurred between the day of shipment and the day of receipt, which is between (b)(6) 2021 and (b)(6) 2021.(4109/212) the review of historical data indicated that no other similar complaint was reported for the same sterilization lot number 21g21.(4112/3236) as the defects appear obvious, a visual inspection based on pictures received was performed by our qa supervisor.Her conclusion are as follows: "i confirm that the two products in the state are not in conformity.A damage during transportation seems to be the most probable root cause." (4308) the most probable root cause of this event is an improper handling of the package during transport.An internal non-conformity report has been initiated in order to take appropriate action.
 
Event or Problem Description
This mdr is part of a series of 2 complaints involving 2 products delivered in same parcel and related to a single event.Both products were delivered damaged, as the inner packing was crushed.Complaint: #(b)(4).

Brand Name
HEMASHIELD PLATINUM WOVEN STRAIGHT
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
MDR Report Key12631884
Report Number1640201-2021-00032
Device Sequence Number19906010
Product Code MAL
UDI-Device Identifier00384401018070
UDI-Public(01)00384401018070
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberM00202175128P0
Device Catalogue NumberM00202175128P0
Device Lot Number21G21
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2021
Initial Report FDA Received Date10/14/2021
Patient Sequence Number1